I did something dumb and I REALLY need advice

I did something dumb and I REALLY need advice

Joined: September 6th, 2007, 1:40 am

February 27th, 2011, 12:20 am #1

but it's a little bit understandable.

I started yesterday. They told me over the phone.

I have a bottle of estradiol from last time that I didn't finish that I got from the pharmacy (they sent in the scrip). It says 'take 1 estrace 2X a day'.

So I did that.

But it turns out the protocol is 2 estrace 2X a day. I had called to confirm and they left me a message (which I didn't get until today

And I'm on lupron.

Did I totally screw up this cycle? Will I not be able to build lining? What would you do?

I have missed the first day--I only had 1/2 the required dosage for a 1 1/2 days.

I feel sad. It's like something ALWAYS go wrong. Obviously, this time it's my fault. I just don't do that well when someone's calling me on a cell phone telling me what to do.

They were supposed to email me the protocol and then they forgot.

Last edited by arive on February 27th, 2011, 12:23 am, edited 1 time in total.
Quote
Like
Share

Dee
Dee

February 27th, 2011, 12:40 am #2

pretty much. I only took one estrace for the first 3 days. I was supposed to take 3 a day. I was upset, but I took added an extra tablet over the next few days to compensate. At the first scan, they said that my lining looked fine. No problem.
Quote
Share

Orchid
Orchid

February 27th, 2011, 1:22 am #3

and I hear that messes with your lining.

Also I was on aygestin which is kind of like the mini pill.

Unless someone gives me different advice, I will figure I am missing three and I will add three in there somewhere and hope for the best.

I'm too embarrassed to ask.

Quote
Share

Joined: September 13th, 2008, 5:13 pm

February 27th, 2011, 1:44 am #4

When I cycled the first time, I had a period when I started the estradiol and lost about 4 days of lining building. The RE upped me from 2 mg estradiol 3x/day to 2 mg 4x/day. I seriously doubt that just 1.5 days on the lower dosage would hurt your lining, but it probably wouldn't hurt to up it a little for a few days. Why not just ask the clinic, though -- don't be embarrassed; people screw up their medicines all the time. Take care, Maggie (in VA)
Quote
Like
Share

E&H
E&H

February 27th, 2011, 2:06 am #5

but it's a little bit understandable.

I started yesterday. They told me over the phone.

I have a bottle of estradiol from last time that I didn't finish that I got from the pharmacy (they sent in the scrip). It says 'take 1 estrace 2X a day'.

So I did that.

But it turns out the protocol is 2 estrace 2X a day. I had called to confirm and they left me a message (which I didn't get until today

And I'm on lupron.

Did I totally screw up this cycle? Will I not be able to build lining? What would you do?

I have missed the first day--I only had 1/2 the required dosage for a 1 1/2 days.

I feel sad. It's like something ALWAYS go wrong. Obviously, this time it's my fault. I just don't do that well when someone's calling me on a cell phone telling me what to do.

They were supposed to email me the protocol and then they forgot.
then 2 a day for 4 days then 3 a day then 4 a day. I think you are perfectly ok. Lots of different protocols.
Quote
Share

Orchid
Orchid

February 27th, 2011, 5:30 am #6

and I hear that messes with your lining.

Also I was on aygestin which is kind of like the mini pill.

Unless someone gives me different advice, I will figure I am missing three and I will add three in there somewhere and hope for the best.

I'm too embarrassed to ask.
Anyway, I did OK last time. Even this time I was 7 after having bleeding for 1/2 a day. So I think my lining builds OK. But on lupron, who knows?
Quote
Share

Orchid
Orchid

February 27th, 2011, 5:35 am #7

When I cycled the first time, I had a period when I started the estradiol and lost about 4 days of lining building. The RE upped me from 2 mg estradiol 3x/day to 2 mg 4x/day. I seriously doubt that just 1.5 days on the lower dosage would hurt your lining, but it probably wouldn't hurt to up it a little for a few days. Why not just ask the clinic, though -- don't be embarrassed; people screw up their medicines all the time. Take care, Maggie (in VA)
I don't know why I have such issues with asking!!!

Your advice is SO welcome just because I always feel like a nitwit. They expect me to know what's going on but often I simply do not.

Maybe another reason is that they seem super busy all the time and when you ask things they kind of seem like they barely have time to answer you. I know it is their job but I sort of feel like the troublesome patient. Of course, half the time I call it's because they forgot something.

Maybe one reason is because I have problems responding correctly to the medications. So I feel sort of...defective?

I think I really dislike being in a medical situation. Probably that is normal That's possibly the worst part of infertility for me.
Quote
Share

Orchid
Orchid

February 27th, 2011, 5:36 am #8

then 2 a day for 4 days then 3 a day then 4 a day. I think you are perfectly ok. Lots of different protocols.
You always give really good advice. Do you work in a clinic? You seem to know so much.
Quote
Share

Joined: September 26th, 2008, 9:06 pm

February 27th, 2011, 7:31 am #9

but it's a little bit understandable.

I started yesterday. They told me over the phone.

I have a bottle of estradiol from last time that I didn't finish that I got from the pharmacy (they sent in the scrip). It says 'take 1 estrace 2X a day'.

So I did that.

But it turns out the protocol is 2 estrace 2X a day. I had called to confirm and they left me a message (which I didn't get until today

And I'm on lupron.

Did I totally screw up this cycle? Will I not be able to build lining? What would you do?

I have missed the first day--I only had 1/2 the required dosage for a 1 1/2 days.

I feel sad. It's like something ALWAYS go wrong. Obviously, this time it's my fault. I just don't do that well when someone's calling me on a cell phone telling me what to do.

They were supposed to email me the protocol and then they forgot.
It was only one day. As E&H said, sometimes the protocol is for that anyway. You will be fine.
Quote
Like
Share

Orchid
Orchid

February 27th, 2011, 5:10 pm #10

has lupron so I am more concerned.

I hope the lupron won't have long term effects on me in case this cycle doesn't work! Maybe just because it makes me feel like such utter crap it feels like my body is changing.
Quote
Share